MathSciNet Relay Station
MathSciNet bibliographic data
MR1758241 11F72 (11F67)
Petridis, Yiannis N. Perturbation of scattering poles for hyperbolic surfaces and central values of $L$-series. Duke Math. J. 103 (2000), no. 1, 101–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement